Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DwLee

Leatherface!

Recommended Posts

I'm on day 5 of the regimen, and my face feels like leather. It's really dry. However, my acne is almost all cleared up, so that's great.

Question! Can you use the moisturizer more than just during the regimen? I apply a full two pumps and it all soaks in. Later about mid-day through, my face feels like a shoe again, and I really want to just apply more of it. Is that ok?

Share this post


Link to post
Share on other sites

I wouldn't recommend adding the AHA in until at least the start of your 4th week. It would probably burn your skin right off! Well, it'd feel like it at least. :) Definitely use the moisturizer as much as you need to. Just make sure you are washing your hands before touching your skin and not aggravating your skin. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×